Universidad Complutense de Madrid
E-Prints Complutense

On the ambiguous treatment of the Schrödinger equation for the infinite potential well and an alternative via flat solutions: The one-dimensional case.

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso (2015) On the ambiguous treatment of the Schrödinger equation for the infinite potential well and an alternative via flat solutions: The one-dimensional case. Interfaces and Free Boundaries, 17 (3). pp. 333-351. ISSN 14639963

[img]
Preview
PDF
308kB

Official URL: http://www.ems-ph.org/journals/show_abstract.php?issn=1463-9963&vol=17&iss=3&rank=3


URLURL Type
http://www.ems-ph.orgPublisher


Abstract

An ambiguity in the mathematical treatment of the study of bound state solutions of the Schrödinger equation for infinite well type potentials (studied for the first time in a pioneering article of 1928 by G. Gamow) is pointed out. An alternative to prove a similar "localizing effect" is here offered "in terms Hardy type potentials" with the distance to the boundary as a variable. The existence of flat solutions (with zero normal derivative at the boundary) and solutions with compact support is here obtained by first time in the literature for elliptic problems for this kind of linear equations.


Item Type:Article
Uncontrolled Keywords:Schrodinger equation; Infinite well potential; Hardy potentials; Sublinear eigenvalue type problem; Flat solution; Solution with compact support.
Subjects:Sciences > Mathematics > Differential equations
ID Code:35294
Deposited On:01 Feb 2016 08:16
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page